Bulletin of the American Mathematical Society

Harald Bohr

Salomon Bochner

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 58, Number 1 (1952), 72-75.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183516518

Mathematical Reviews number (MathSciNet)
MR0044447

Zentralblatt MATH identifier
0046.00301

Citation

Bochner, Salomon. Harald Bohr. Bull. Amer. Math. Soc. 58 (1952), no. 1, 72--75. https://projecteuclid.org/euclid.bams/1183516518


Export citation